# SDR UHLA2011011900071

- Difficulty date: January 19, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 17,196 hours, 10,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT FWD SEAT TRACK AT FR16 AND FR17.  REMOVED AND REPLACED FWD SEAT TRACK BEAM FR13-20 IAW EMB 170 SRM 51-41-01, 51-41-02, 51-43-03 AND 51-43-04.
